# SDR AALA20031200

- Difficulty date: November 1, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY SEAT AISLE LIGHTS AT 3B, 4B, 5B, AND 6B INOPERATIVE.  REPLACED PACK AT M735.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
